Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

I have frequent cold sweats at night, have had some

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12509 Questions
Question
I have frequent cold sweats at night, have had some blackouts at night, experience profound fatigue and am loosing my hair. 58 year old female, average weight, heathy eater, healthy life style, exercise and do yoga. any ideas?
Posted Sun, 3 Dec 2017 in Women's Health
 
 
Answered by Dr. Rakhi Tayal 2 hours later
Brief Answer:
Can be low thyroid levels.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.

Night sweats and a very low body temp can indicate an under-active thyroid - this is the gland that regulates our metabolism.You need to get your blood thyroid levels checked.
The fatigue you experience might be due to anemia and will take a few weeks of iron therapy before it resolves. I would advise you first take some B complex supplements to watch for any relief.
Please do not worry, avoid stress, smoking, caffeine and alcohol to have better relief.

Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor